Image: Shutterstock/Fabrika Simf

You'll understand why BNN bans the drug.

Petra Hapsari   07 August 2017 14:00

When some 90’s to early 2000’s youths used to consume heroin, ecstasy and meth, youths nowadays tend to misuse drugs that are practically not narcotics.

One of the drugs is dumolid.

Youth often consume the drug along with soda, coffee or energy drink to boost their spirit, concentration and confident.

What is dumolid?

It’s a brand of a generic medicine, nitrazepam 5mg, which is included in the type of benzodiazepin — a sedative. It is one of the most used medicines for short-term therapy to cure severe insomnia, seizure, anxiety and depression.

Nitrazepam is included in psychotropic group IV and it is allowed only using doctor’s prescription. When someone uses it without doctor’s prescription, it is categorized as drug abuse.

Nitrazepam 5 mg causes the feeling of being calm and relaxes physically and but mentally, it can create a high-level dependency. It is proven not only on patients given prescription, but also those who illegally use dumolid as addictive substance.

What is the effect of consuming dumolid without doctor’s prescription?

Even though dumolid is proven to benefit certain medical conditions, this drug can cause physical and psychological dependency. The sedative works directly on the center nerve system — resulting in effects of anesthesia and muscle relaxation as well as lower anxiety.

Most reported effects after consuming dumolid are the feeling of becoming more energetic, relaxed and much more talkative. The effects of decreased alertness and the relaxed feeling are believed to increase the confidence of the users to help them to focus in finishing an activity, for example, talking in front of public or making important presentation.

Those who abuse dumolid have perception that they are happy, focused and high-spirited. However, for other people it might cause them to look sluggish, less-coordinated, fierce and easily offended. They can also have bad memory and full amnesia on certain incidents.

Sedative is a dangerous addictive drug. The more you use it, the more you need it and the more your body tolerates the drug effect, leading you to wanting to add the dose.

The dependency, abuse and addiction will often happen just in 4 to 6 weeks after the first use.

Long-term use of dumolid can be fatal.

There is a strong reason why the distribution and intake of dumolid is arranged tightly in medical world.

The more you use sedative, the more you feel anxious. This is because your body has been fully adapted to the effect of the drugs so the level of stress and anxiety become multiplied and it worsens the symptoms of depression.

The use of sedative has been debated to be able to disturb the brain’s cognitive ability to learn. Not only it disturbs the visual-spatial ability, speed of mind processing and perception, as well as ability to understand verbal conversation under influence.

Moreover, the decreased abilities will not be back even after the person withdraws himself from using the drug.

One of disturbing effects of long-term use is depersonalization. It means you will feel apart from the reality. It is hard to describe how it feels to have depersonalization unless you have experienced it. However, general reports from various patients addicted to sedative show that they mostly say things like, “I don’t feel real enough”, or “I feel my arm is not connected to my body” or “When I am among the crowd, I feel like my soul is detached from my body and I can see myself and others from the point of view outside my body”. Those weird descriptions show that the person is having depersonalization.

Withdrawal symptoms due to dumolid can even lead into a coma.

Dependency or addiction might cause withdrawal symptoms or even seizure after a sudden drug withdrawal.

Dumolid withdrawal symptoms can be really bad and disturbing. Depersonalization might worsen during severe withdrawal phase.

And when dumolid is being misused with other drugs or being drunk along with alcohol, it can lead into coma or death.

 

The article was previously published in Hellosehat.com and all medical data has been reviewed by a licensed medical doctor.

WHAT DO YOU THINK?

Up Next: Never Too Old To Code: Meet Japan's 82-Year-Old App-Maker

Brilio questionnaire

Hi, dearest Brilio English readers!

Spare some time to fill in our survey so we can upgrade our content quality for you!

Start

TOP